Siberian Mathematical Journal

, Volume 30, Issue 1, pp 8–16 | Cite as

Weighted inequalities of Hardy type

  • E. N. Batuev
  • V. D. Stepanov


Hardy Type Weighted Inequality 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    G. Hardy, “Notes on some points in the integral calculus (LXIV),” Messenger of Math.,57, 12–16 (1928).Google Scholar
  2. 2.
    P. R. Beesack, Hardy's inequality and its extensions,” Pac. J. Math.,11, No. 1, 39–62 (1961).Google Scholar
  3. 3.
    V. R. Portnov, “Two imbedding theorems for the spacesL p,b1(Ω×R +) and their applications,” Dokl. Akad. Nauk SSSR,155, No. 4, 761–764 (1964).Google Scholar
  4. 4.
    G. Talenti, “Osservazioni sopra una classe di Disuguaglianze,” Rend. Sem. Mat. Fiz. Milano,39, 171–185 (1969).Google Scholar
  5. 5.
    G. Tomaselli, “A class of inequalities,” Boll. Un. Mat. Ital.,2, No. 6, 622–631 (1969).Google Scholar
  6. 6.
    B. Muckenhoupt, “Hardy's inequality with weights,” Stud. Math.,44, No. 1, 31–38 (1972).Google Scholar
  7. 7.
    J. S. Bradley, “Hardy inequalities with mixed norms,” Can. Math. Bull.,21, No. 4, 405–408 (1978).Google Scholar
  8. 8.
    V. G. Maz'ya (V. G. Mazja), Einbettungssätze für Sobolewsche Raume. Teil 1 [Translation from Russian], Teubner, Leipzig (1979).Google Scholar
  9. 9.
    V. M. Kokilashvili, “On Hardy's inequalities in weighted spaces,” Soobshch. Akad. Nauk Gruz. SSR,96, No. 1, 37–40 (1979).Google Scholar
  10. 10.
    A. Kufner and H. Tribel, “Generalizations of Hardy's inequality,” in: Conf. Sem. Mat. Univ. Bari, No. 156 (1978).Google Scholar
  11. 11.
    P. Gurka, “Generalized Hardy's inequality,” Časopis Pěst. Mat.,109, No. 2, 194–203 (1984).Google Scholar
  12. 12.
    V. G. Maz'ya, Sobolev Spaces [in Russian], Leningrad State Univ. (1985).Google Scholar
  13. 13.
    B. Muckenhoupt, “Weighted norm inequalities for the Hardy maximal functions,” Trans. Am. Math. Soc.,165, 207–226 (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 1989

Authors and Affiliations

  • E. N. Batuev
  • V. D. Stepanov

There are no affiliations available

Personalised recommendations